# SDR SWIA201438652

- Difficulty date: June 25, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10301
- Aircraft time: 14,086 hours, 8,022 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 274
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 274, FLOORBEAM IS CRACKED.  C-CHECK BS 274 FLOORBEAM REPAIRED IAW REO.
